# SDR MASA200400076

- Difficulty date: February 8, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 18,189 hours, 15,996 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT FLOOR PATH LIGHTS INOPERATIVE.   MECHANIC TIGHTENED LEADS ON EMERGENCY LIGHTS.  OPS CHECK GOOD.   NO PARTS USED.
